... I took made me more blah than before and I'm hoping this drug may give be a little boost. Thank you. So far I'm just nauseous and a bit foggy after taking. Starting with 37.5mg going up to 75 in four days and so on until I reach 150mg
I've been on it for 10+ yrs. The nausea will go away for the most part, soon. Once in a great while I get a wave of nausea that I can't attribute to anything else, but it comes and is gone again in no time. The foggy will go away soon too. I could not function without it. My depression was first treated when I was depressed after my son was born, but I had had symptoms of it before I got pregnant. That was 42 yrs ago.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jul 2014 • 1 answer
Posted 2 Nov 2014 • 2 answers
Did anyone have an increase in energy soon after starting Effexor? Will this energy stay or fade aw?
Posted 20 Nov 2015 • 5 answers
Posted 3 Dec 2015 • 2 answers
Posted 15 Sep 2016 • 3 answers